# SDR ABXA20120904253

- Difficulty date: September 4, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31021
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SIDE HAS FASTENERS (2 EA) AT WBL 310 BETWEEN STRINGERS 26 AND 27 HAVE BLENDED AREA CLOSE TO FASTENER HEADS FOR ENGINE BACK FITTINGS.  REPAIRED DAMAGED AREA IAW REA B657-60326-MR, ACFT WAS GROUNDED.
